Duke Mathematical Journal

Regularity of solutions to the Schrödinger equation

Per Sjölin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 55, Number 3 (1987), 699-715.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077306171

Digital Object Identifier
doi:10.1215/S0012-7094-87-05535-9

Mathematical Reviews number (MathSciNet)
MR904948

Zentralblatt MATH identifier
0631.42010

Subjects
Primary: 35B65: Smoothness and regularity of solutions
Secondary: 35D10 35J10: Schrödinger operator [See also 35Pxx]

Citation

Sjölin, Per. Regularity of solutions to the Schrödinger equation. Duke Math. J. 55 (1987), no. 3, 699--715. doi:10.1215/S0012-7094-87-05535-9. http://projecteuclid.org/euclid.dmj/1077306171.


Export citation

References

  • [1] A. Carbery, Radial Fourier multipliers and associated maximal functions, Recent Progress in Fourier Analysis (El Escorial, 1983), North-Holland Mathematics Studies, vol. 111, North-Holland, Amsterdam, 1985, pp. 49–56.
  • [2] L. Carleson, Some analytical problems related to statistical mechanics, Euclidean Harmonic Analysis (Proc. Sem., Univ. Maryland, College Park, Md., 1979), Lecture Notes in Math., vol. 779, Springer, Berlin, 1980, pp. 5–45.
  • [3] M. Cowling, Pointwise behavior of solutions to Schrödinger equations, Harmonic Analysis (Cortona, 1982), Lecture Notes in Math., vol. 992, Springer, Berlin, 1983, pp. 83–90.
  • [4] B. E. J. Dahlberg and C. E. Kenig, A note on the almost everywhere behavior of solutions to the Schrödinger equation, Harmonic Analysis (Minneapolis, Minn., 1981), Lecture Notes in Math., vol. 908, Springer, Berlin, 1982, pp. 205–209.
  • [5] C. E. Kenig and A. Ruiz, A strong type $(2,\,2)$ estimate for a maximal operator associated to the Schrödinger equation, Trans. Amer. Math. Soc. 280 (1983), no. 1, 239–246.
  • [6] A. Miyachi, On some singular Fourier multipliers, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 2, 267–315.